# SDR A6WA2019102846959

- Difficulty date: October 5, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R1400768
- Condition: Dented
- Location: Left Wing
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP TOP SKIN DENTED APPROX. 21" FROM I/B EDGE AND 19" FROM TRAILING EDGE.
